RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 1, Pages 118–132 (Mi dm1272)  

This article is cited in 1 scientific paper (total in 1 paper)

Carpets on simple $4$-contours on the hyperbolic plane of positive curvature

L. N. Romakina

N. G. Chernyshevsky Saratov State University

DOI: https://doi.org/10.4213/dm1272

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:2, 109–121

Bibliographic databases:

Document Type: Article
UDC: 514.133+514.174.5
Received: 04.07.2011

Citation: L. N. Romakina, “Carpets on simple $4$-contours on the hyperbolic plane of positive curvature”, Diskr. Mat., 26:1 (2014), 118–132; Discrete Math. Appl., 24:2 (2014), 109–121

Citation in format AMSBIB
\Bibitem{Rom14}
\by L.~N.~Romakina
\paper Carpets on simple $4$-contours on the hyperbolic plane of positive curvature
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 1
\pages 118--132
\mathnet{http://mi.mathnet.ru/dm1272}
\crossref{https://doi.org/10.4213/dm1272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236307}
\elib{http://elibrary.ru/item.asp?id=21826368}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 2
\pages 109--121
\crossref{https://doi.org/10.1515/dma-2014-0011}


Linking options:
  • http://mi.mathnet.ru/eng/dm1272
  • https://doi.org/10.4213/dm1272
  • http://mi.mathnet.ru/eng/dm/v26/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Romakina, “Inequalities of trihedrals on a hyperbolic plane of positive curvature”, Beitr. Algebr. Geom., 58:4 (2017), 723–734  crossref  mathscinet  zmath  isi  scopus
  • Дискретная математика
    Number of views:
    This page:201
    Full text:30
    References:21
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019